« on: February 03, 2021, 06:41:06 pm »
I was told today that I might be psychotic (by a mental health professional) because of “[my] delusional beliefs about benzodiazepines causing problems now after such a long time.”
I don’t know whether to laugh or cry. I may do both.
Day 19 and terrified Please help is this normal?
« on: January 02, 2020, 11:12:29 am »
After a long difficult taper from just 4mgs of valium taken for 3-4 months and over a period of 17 months with a blip in the taper September 2018 wen in hospital for 3 days and put back to 4mgs from taper reduction down to 2.5mgs, since October 2108 tapered off suffering all way down with many symptoms , mostly fear related, but many others,
Tapered to zero with a DMLT for the last 2mgs and taking 4 months to reduce the last 1mgs reducing at 0.01mg a day ,
Now at day 19 and absolutely terrified, , Lots of symptoms, tinnitus (Severe) numbness hands face lips mouth teeth, toes
Little to no sleep. Agoraphobia, unable to deal with any stress at all, Major weight loss,
Please can you tell me is it normal to be this bad at 19 days off?
I don’t want to take anything just to know this is how it is and it will ease?
I am 74 and still cannot believe this has happened , shaking like mad, Icy cold, hands feet,
Teeth hurt nose hurts , not sure what to do as I cannot distract,
Just words of assurance I guess
Please help me
52 months out - a wave from hell
« on: December 17, 2019, 03:19:26 am »
I just got hit by a strong wave and it’s wreaking havoc. The anxiety is bearable but the nerve pain and muscle spasms are horrendous. Therefore sleep is minimal and poor.
At 52 months out I would think I am close to the finish line but it seems otherwise.
Any feedback is much appreciated.
Ps . Today considered making an appointment with a psychiatrist to may be get amitryptalin for the nerve pain but held off. If this wave continues much longer I may have to do just that
« Last Edit: December 17, 2019, 03:40:06 am by [Buddie] »
What can I safely take for a headache
« on: August 08, 2019, 12:43:14 pm »
Hey everyone would it be safe to take Advil or Tylenol for a headache?
Jumping vs .0008
« on: July 29, 2019, 08:03:22 pm »
Down to the last push of a daily microtaper. If you are stable for the most part at a crumb say .0008 of medication. What is the outlook of jumping? I mean is there really any major difference to being on .0008 and zero? Or is the complete absence of the medication something to brace for. I have read mixed reviews, please share you knowledge and experience. Also has anyone jumped from that low of a tapered amount?
throwing in the towel
« on: April 06, 2019, 04:59:05 pm »
i cant live like this. its not living .everyday is hell and fear for me. im going back on my original dose and hope to feel like i did a few months ago. maybe i really just need them anyway. i wish all you beautiful and strong people a successful taper and much peace. love & light to you all
Re: throwing in the towel
« Reply #13 on: April 07, 2019, 11:39:08 pm »
i spent the night in the crisis unit. im finally home. and i just want to tell everyone who took time out of you journey to encourage me that i truly love each one of you. family doent understand and they think by making me feel shame or less than because this is so hard is somehow going to majically fix this. i went up a bit. back on .5 in morinng and .5 and night. once im ready i will begin again. so much love and thanks to all you amazing and compassionate warriors.. much love to you all. this group is filled with the kindest and strongest people of ever come across.. thank you so much <3 love & light to all. jill
Helping my elderly Mother.
« on: February 03, 2019, 02:16:20 pm »
Hi, I have joined in order to help my elderly mother (85) taper off lorazepam.
She currently takes .5 mg twice a day. She was prescribed with the DX of functional neurological disorder. She has recently started amitriptyline and it is helping. Her Dr. And I both want her to taper off lorazepam as her memory has been impacted greatly since starting a year ago. I am my mother’s sole caregiver, and would like to do this in the safest and most comfortable way possible. I would appreciate any help at all. Thank you.
Re: Helping my elderly Mother.
« Reply #1 on: February 03, 2019, 02:24:02 pm »
Welcome to Benzo Buddies and thank you so much for being here on behalf of your mother! At your mother’s age, care needs to be taken so that the process can be as gentle as possible on her system. I’m glad you’ve joined the forum and I’m glad her doctor is on board with tapering off lorazepam. Often doctors favor a far too fast taper schedule so I hope this person is willing to allow your mother to taper at a very slow rate. You’ll find a lot of good information here. Arm yourself with knowledge, do a lot of reading and you’ll find a plan that works best for your mother.
A slow taper can help to minimize withdrawal symptoms. Generally, a reduction of no more than 5-10% every 10-14 days is suggested. I’ll give you a link to the General Taper Plans for additional information. I would also suggest that your mom’s taper should be based on how she feels. Listen to what she tells you because the taper rate can be adjusted if necessary.
I’ll also give you a link to the Ashton Manual. It is an excellent resource about these types of drugs and how to withdraw. The manual was written by Dr. Heather Ashton, an expert in the field.
Withdrawal can be challenging for some people but not everyone. I hope your mom’s taper goes smoothly and easily. Being a caregiver can also put a strain on you, so practicing self care for yourself is also recommended. We have several members who are supporting a loved one. We’re here for you and your mom so please do ask questions, we’re here to help.
General Taper Plans
The Ashton Manual